# SDR COMA0560020

- Difficulty date: January 1, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 16,736 hours, 16,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5316, GEAR DISAGREE WARNING.  COULD NOT DUPLICATE.  FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM NORMAL, NO DEFECTS FOUND.
